# SDR USAA2014100600009

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 2,606 hours, 988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,608 hours, 989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1L SHOWS CHECK PRESS ON CIDS PANEL.  SERVICED DOOR 1L ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
